O. V. Lopushansky

orcid.org/0000-0002-9991-5547
Search this author in Google Scholar


Articles: 2

Hardy type spaces on infinite dimensional group orbits

O. V. Lopushansky, M. V. Oleksienko

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 17 (2011), no. 3, 225-234

In Hilbert Hardy spaces of complex analytic functions with infinitely many variables, defined on unitary orbits of locally compact second countable group, the Cauchy type integral formulas are established. Existence of radial boundary values is proved. Results are illustrated for a reduced Heisenberg group.

A Hilbert space of functions of infinitely many variables

O. V. Lopushansky, A. V. Zagorodnyuk

Methods Funct. Anal. Topology 10 (2004), no. 2, 13-20


All Issues